# SDR NOCA10706

- Difficulty date: July 22, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767
- Aircraft serial: 28098
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 7248
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY L4 AND R4 DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY ASSY IAW MM 33-51-07.
